# SDR NOCA10212

- Difficulty date: December 29, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A20131A
- Part serial: 12353589852
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT INOP LT/RT MID CABIN AREA.  TROUBLESHOT PER SSM 33-51-01 SHEET 2.  REMOVED AND REPLACED BATTERY PACKS AT POS M732 AND M737 PER AMM 33-51-01, OPS CHECK GOOD.
